# SDR ASOA20131102266

- Difficulty date: November 3, 2013
- Submitted: November 3, 2013
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 29,945 hours, 16,902 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564106001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FRAME 65 WAS FOUND TO BE CORRODED BETWEEN STRINGERS 15-16L.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5310-01505.  ACFT APPROVED FOR RETURN TO SERVICE.
